Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16666
Title: Moving loads identification through regularization
Authors: Zhu, XQ
Law, SS
Keywords: Errors
Identification
Loads
Motion
Issue Date: 2002
Publisher: American Society of Civil Engineers
Source: Journal of engineering mechanics, 2002, v. 128, no. 9, p. 989-1000 How to cite?
Journal: Journal of engineering mechanics 
Abstract: This paper presents a time domain method to identify moving loads on a continuous beam from the measured structural vibration response. The method gives very accurate solutions for the forces with an improved formulation over existing methods for more efficient computation. A regularization technique is used to provide bounds on the solution. Numerical examples demonstrate that a larger number of modes should be included in the identification when accelerations are used instead of strains, and much better results can be obtained from the proposed method than from existing methods.
URI: http://hdl.handle.net/10397/16666
ISSN: 0733-9399
EISSN: 1943-7889
DOI: 10.1061/(ASCE)0733-9399(2002)128:9(989)
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

38
Last Week
0
Last month
0
Citations as of Nov 17, 2018

WEB OF SCIENCETM
Citations

34
Last Week
0
Last month
1
Citations as of Nov 15, 2018

Page view(s)

53
Last Week
2
Last month
Citations as of Nov 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.